# SDR SWAA2023081580601

- Difficulty date: July 19, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN HORIZONTAL PRESSURE DECK WEB HAS CRACK BS663+2 RBL41 WL202. MARKED<[01] UPDATED MEASUREMENT TABLE;[02] CUT AND REMOVED THE DAMAGED PART OF THE PASSENGER CABIN HORIZONTAL PRESSURE DECK WEB BETWEEN RBL 40 AND RBL 60 W SRM 53-40-51-2R-2;[03] REQUEST NDI TO HFEC INSPECTION ALONG THE TRIM LINE ; HOLE PROBE INSPECTION OF ALL EXISTING FASTENER HOLES IN THE REPAIR AREA FOR CRACK FREE CONDITION ( THERE IS NO EXISTING FASTENER COUNTERSINKS IN THE REPAIR AREA );[04] EDITED REF. ON STEP 4;[05] ACCOMPLISHED A 0.040' INSURANCE CUT IAW SRM 53-40-51-2R-2 REPAIR 2;[06] FABRICATED -1 DOUBLER FROM 0.080' 2024T3 CLAD LOT# 1523189-2 ; FABRICATED -2 STIFFENERS (7EA) FROM BAC1505-100052 #7075T651 EXTRUSION LOT# 1526804-1 ; AND FABRICATED -3 WEB FROM 2024T3 ; 0.063' CLAD LOT # 1507920-1 ; LOCATED ; DRILLED AND APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 53-40-51-2R-2 REPAIR 2 APPLIED PRIMER TO ALL REPAIR PARTS AND REWORKED AREAS IAW SRM 53-40-51-2R-2 REPAIR 2 OK TO INSTALL;[09] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 8. OK TO INSTALL REPAIR PARTS GIVEN;[10] REPAIRED PASSENGER CABIN HORIZONTAL PRESSURE DECK WEB BS663 TO BS 675 RBL41 BETWEEN RBL 25 TO RBL 60 WL202 ; INSTALLED ALL REPAIR PARTS AND APPLIED A FILLET SEAL AND CIC TO THE REPAIR AREA IAW SRM 53-40-51-2R-2 REPAIR 2;[11] COMPLETED STEPS 1 ; 2 AND 3;[12] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 10.;[13] VERIFIED COMPLETION STEPS 1-3 AND MEASUREMENT TABLE.
